# SDR CA111011007

- Difficulty date: October 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F

## Discrepancy

(CAN) DURING FLIGHT, THE CREW RECEIVED AN "ENGINE OUT" WARNING FOLLOWED BY A FIRE WARNING.  THE FIRE BOTTLE WAS DISCHARGED AND AN EMERGENCY LANDING WAS MADE SAFELY ON A ROAD.  POST FLIGHT INSP FOUND FRACTURED POWER TURBINE BLADES AND THE COMPRESSOR ROTOR HARD TO TURN.  SOME HEAT DAMAGE/DISCOLORATION WAS FOUND ON THE AIR PLENUM CHAMBER AND UPPER FIREWALL. THE ENGINE, WHICH HAD BEEN SERVICED THE DAY BEFORE FOR A CHIP DETECTOR WARNING,  WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIRS. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
